# SDR IPXA2017050216702

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 53,360 hours, 11,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED,  EMERGENCY LIGHT BATTERY LOW.  THE POWER SUPPLY WAS REPLACED IAW AMM 33-51-01, REV 88.  TESTED GOOD.
